Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Barbour, A D (1986). Asymptotic expansions based on smooth functions in the central limit theorem. Probability Theory and Related Fields, 72(2):289-303.

Full text not available from this repository.

View at publisher

Abstract

Stein's method is used to derive asymptotic expansions for expectations of smooth functions of sums of independent random variables, together with Lyapounov estimates of the error in the approximation.

Citations

18 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 20 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 07:34
Last Modified:27 Nov 2013 23:22
Publisher:Springer
ISSN:0178-8051
Additional Information:The original publication is available at www.springerlink.com
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF00699108
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/AsympExpanPois.pdf (Author)

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page